# SDR CALA2018101302098

- Difficulty date: October 11, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN FR9 STR 20L, 21L HAS DENT, A3NB-53-4-6068 - AD RELATED TASK - 2015-05-02. REPAIRED FUSELAGE EXTERNAL SKIN AT FR9, STR 20L-21L IAW SRM 53-00-11-300-011, FIG 20115, SH1.
